# SDR QXEA0201471

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 1,634 hours, 1,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- CENTER CHIMNEY ON FORWARD CARGO BAY IS DAMAGED.  REMOVED AND REPLACED FORWARD CARGO BAY CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
